# SDR REXA2022100502194

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670315067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL IS CORRODED AT F.S.969-985	REPAIRED LEFT FLOOR SILL BETWEEN F.S.969 TO F.S.985 IAW ENDEAVOR AIR ENGINEERING AUTHORIZATION.
